# SDR HNAA2024101700987

- Difficulty date: September 5, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2061 RH WING AT RIB 9 SLICE XIV CRACKED AT 1 HY-LOK HOLE.  REPAIRED IAW EO1-57-24-0600
